Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 34, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 3, 2018, 10:04 PM CDT for 5 counties in Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2018, 10:04 PM CDT (03:04 UTC)
- Expired
- Apr 3, 2018, 10:44 PM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2333 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted.
304
WUUS54 KEWX 040304
SVREWX
TXC123-177-187-255-493-040400-
/O.NEW.KEWX.SV.W.0034.180404T0304Z-180404T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1004 PM CDT TUE APR 3 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
West central DeWitt County in south central Texas...
South central Guadalupe County in south central Texas...
Northeastern Karnes County in south central Texas...
Southwestern Gonzales County in south central Texas...
Northeastern Wilson County in south central Texas...
* Until 1100 PM CDT
* At 1004 PM CDT, a severe thunderstorm was located near Stockdale,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stockdale, Nixon, Smiley, Pandora, Gillett, Leesville, Gruenau,
Sample, Wrightsboro and New Davy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2923 9806 2942 9797 2940 9740 2904 9756
TIME...MOT...LOC 0304Z 281DEG 28KT 2932 9792
HAIL...1.00IN
WIND...60MPH
$$
MO4 follow-up statements
668
WWUS54 KEWX 040311
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1011 PM CDT TUE APR 3 2018
TXC187-040320-
/O.CAN.KEWX.SV.W.0034.000000T0000Z-180404T0400Z/
Guadalupe TX-
1011 PM CDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GUADALUPE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 2904 9756 2922 9801 2938 9790 2938 9784
2941 9781 2940 9740
TIME...MOT...LOC 0310Z 281DEG 28KT 2931 9786
$$
TXC123-177-255-493-040400-
/O.CON.KEWX.SV.W.0034.000000T0000Z-180404T0400Z/
DeWitt TX-Karnes TX-Gonzales TX-Wilson TX-
1011 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WEST CENTRAL DEWITT...NORTHEASTERN KARNES...SOUTHWESTERN GONZALES
AND NORTHEASTERN WILSON COUNTIES...
At 1010 PM CDT, a severe thunderstorm was located near Pandora, or 8
miles northeast of Stockdale, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stockdale, Nixon, Smiley, Pandora, Gillett, Leesville, Gruenau,
Sample, Wrightsboro and New Davy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2904 9756 2922 9801 2938 9790 2938 9784
2941 9781 2940 9740
TIME...MOT...LOC 0310Z 281DEG 28KT 2931 9786
HAIL...1.00IN
WIND...60MPH
$$
MO940
WWUS54 KEWX 040326
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1026 PM CDT TUE APR 3 2018
TXC123-177-255-493-040400-
/O.CON.KEWX.SV.W.0034.000000T0000Z-180404T0400Z/
DeWitt TX-Karnes TX-Gonzales TX-Wilson TX-
1026 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WEST CENTRAL DEWITT...NORTHEASTERN KARNES...SOUTHWESTERN GONZALES
AND EAST CENTRAL WILSON COUNTIES...
At 1026 PM CDT, a severe thunderstorm was located near Nixon, or 15
miles east of Stockdale, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nixon, Smiley, Pandora, Wrightsboro, Gruenau and Sample.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2904 9756 2923 9790 2940 9774 2940 9740
TIME...MOT...LOC 0326Z 277DEG 27KT 2930 9772
HAIL...1.00IN
WIND...60MPH
$$
MO487
WWUS54 KEWX 040334
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1034 PM CDT TUE APR 3 2018
TXC255-493-040343-
/O.CAN.KEWX.SV.W.0034.000000T0000Z-180404T0400Z/
Karnes TX-Wilson TX-
1034 PM CDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KARNES AND EAST
CENTRAL WILSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. A severe
thunderstorm warning remains in effect until 11 PM CDT for parts of
Dewitt and Gonzales Counties.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 2905 9756 2929 9779 2940 9774 2940 9740
TIME...MOT...LOC 0333Z 277DEG 27KT 2929 9766
$$
TXC123-177-040400-
/O.CON.KEWX.SV.W.0034.000000T0000Z-180404T0400Z/
DeWitt TX-Gonzales TX-
1034 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WEST CENTRAL DEWITT AND SOUTHWESTERN GONZALES COUNTIES...
At 1033 PM CDT, a severe thunderstorm was located over Smiley, or 18
miles east of Stockdale, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Nixon, Smiley, Wrightsboro, Gruenau and Sample.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2905 9756 2929 9779 2940 9774 2940 9740
TIME...MOT...LOC 0333Z 277DEG 27KT 2929 9766
HAIL...0.88IN
WIND...60MPH
$$
MO842
WWUS54 KEWX 040344
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1044 PM CDT TUE APR 3 2018
TXC123-177-040354-
/O.CAN.KEWX.SV.W.0034.000000T0000Z-180404T0400Z/
DeWitt TX-Gonzales TX-
1044 PM CDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DEWITT AND
SOUTHWESTERN GONZALES COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 2905 9756 2929 9779 2940 9774 2940 9740
TIME...MOT...LOC 0341Z 281DEG 28KT 2927 9756
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 8:23 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 3, 8:23 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 823 PM CDT Tue Apr 3 2018 .UPDATE... Cancelled the western tier of counties of the Severe Thunderstorm Watch 29. The Severe Thunderstorm Watch continues for areas east of Interstate 35 and includes Bexar county through midnight night. The cold front extends from a Giddings to Luling to San Antonio line. Showers and thunderstorms have been developing along the front across the eastern portion of the area as the boundary enters into a favorable area for storms to generate. Some storms are expected to become strong to marginally severe as the cold front moves towards the coastal plains. The main weather threat will be large hail and thunderstorm wind gusts of 60 mph. The front will be pushing away from the area around midnight tonight and chances of rain come to an end. && .PREV DISCUSSION... /ISSUED 640 PM CDT Tue Apr 3 2018/ AVIATION.../00Z TAF CYCLE/ A strong cold front is currently moving south across the Hill Country and northern I-35 corridor nearing KAUS. SHRA and a isolated TSRA will develop on and behind the front as it moves south. Main aviation impact will be the VCTS for KAUS/KSAT/KSSF from 00Z-04Z. Furthermore, gusty north winds will occur immediately behind the front with sustained 15-20 with gusts of 25-35 mph likely. Have placed both VCTS for the central TAF sites and increased wind speeds. If TSRA was to directly shift over terminal then drop in visibility to 4SM could be possible. However, overall coverage should remain isolated to scattered and not place this in a TEMPO group at this time. Winds will decrease through the overnight to 10 to 15 knots by morning as VFR prevails through the period. PREV DISCUSSION... /ISSUED 622 PM CDT Tue Apr 3 2018/ UPDATE... A new Severe Thunderstorm Watch is in effect for areas east of Highway 281 and Interstate 37 through midnight tonight. The main weather hazards through the period will be large hail and thunderstorm wind gusts of 60 mph. A cold front is pushing across the northern part of the Hill Country and expected to generate a line of strong to marginally severe thunderstorms as the frontal passage enters a more favorable environment area (east of I-35) for storms to develop. The cold front and expected weather associated with it should come to an end around midnight tonight when the frontal boundary pushes to the southeast and away from the area. PREV DISCUSSION... /ISSUED 342 PM CDT Tue Apr 3 2018/ SHORT TERM (Tonight through Wednesday)... Primary focus remains on the strong to severe thunderstorm potential for portions of the Hill Country, into the I-35 corridor, and the Coastal Plains this afternoon and through the evening. Main hazards will be large hail (possibly to the size of tennis to baseballs), 40-60 mph winds, and frequent lightning. Main hazard window for strong/severe storms will be from 3pm this afternoon in the north Hill Country through the late afternoon and early evening near Austin and then mid to late evening for the Coastal Plains. Windy conditions will also occur behind the front with gusts to 25-35 mph this evening and overnight. Mesoscale Environment: A strong cold front is analyzed along a San Angelo to Comanche to Greater Dallas/Fort Worth metroplex. This front is intersecting a north to south oriented dryline extending south from Junction to Rocksprings to Del Rio. A warm sector to the south and east of these boundaries is characterized by 2500-3000 J/kg ML CAPE with 80-20 J/Kg CIN with 0-6km shear near 40-50 knots while mid and upper level divergence overspreads the region from a passing shortwave trough over the Rio Grande. Impressive and very steep lapse rates of 8-9C/Km are analyzed to be in place over the entire region. This will support very robust updrafts capable of producing large hail. Latest satellite imagery indicates more agitated cumulus across far north Williamson and Burnet ahead of the strong front two county tiers north. Latest aircraft soundings out of Austin show a slow erosion of the capping inversion over the past two hours. The ample cloud cover from this morning has helped stabilize the I-35 corridor but cloud opacity has decreased over the past hour and surface temperatures have warmed. Both the surface heating and dynamic lift as noted through cooling mid/upper level clouds should act to weaken the capping inversion next 1-2 hours. The cold front will help provide the surface convergence needed to help get over the cap as well. A broken line of strong/severe thunderstorms is expected to develop through the afternoon and evening. This line will shift southeast this afternoon and evening with hazards ending north to south. All hazards will end near midnight as the front clears towards the Texas Coast. Much cooler and drier Wednesday morning as temperatures fall into the mid 40s. Wind chills may actually feel like the upper 30s in some select locations. Near-critical fire weather conditions will occur as humidity falls into the mid teens to low 20s. Temperatures will only reach to near 70F. LONG TERM (Thursday through Tuesday)... A conditional hazard window exist Friday afternoon and evening for strong to severe storms depending on the next frontal timing and peak instability collocation evolution. Near to above normal temperatures are expected late week into Friday before a cool down near normal over the weekend behind the front. Dry conditions are expected through the weekend with humid conditions returning late weekend prior to another frontal passage Monday. A fluctuation of airmass changes will occur late week and into early next week as the dry and moist airmasses swing back and forth across south-central Texas. Humid conditions will return Thursday and Friday with dewpoints back into the mid to upper 60s. Strong to severe storms look probable for north and central Texas where some greater forcing will be in place. The strength of the capping inversion will be key for storms this far south on Friday afternoon and evening. If storms do not happen to form over the Hill Country Friday then activity strength should wane prior to its arrival along the front early Saturday morning. However, if the front move faster then currently advertised or impulses pivot southward, this could help promote storms farther south. The cold front will shift through Saturday morning with rain and some thunder associated with it. Overall totals don't look to be too hefty currently given the progressive nature. A dry Sunday is expected with a reinforcing cold front being a possibility on Monday with a dry Tuesday looking probable. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 47 71 51 79 65 / 40 0 0 - 20 Austin Bergstrom Intl Airport 46 70 48 79 66 / 40 0 0 - 20 New Braunfels Muni Airport 48 70 50 79 66 / 40 0 0 - 20 Burnet Muni Airport 42 68 48 77 63 / 10 0 0 0 10 Del Rio Intl Airport 55 75 53 82 64 / - 0 0 0 - Georgetown Muni Airport 44 69 48 78 64 / 20 0 0 - 20 Hondo Muni Airport 51 74 51 81 65 / 20 0 0 0 10 San Marcos Muni Airport 47 70 50 79 66 / 40 0 0 - 20 La Grange - Fayette Regional 48 70 51 78 67 / 60 0 0 10 10 San Antonio Intl Airport 51 71 52 79 66 / 40 0 0 - 20 Stinson Muni Airport 54 70 53 79 66 / 40 0 0 - 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...17 Public Service/Data Collection...Treadway
Hazardous weather outlook, Apr 3, 2:55 PM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 255 PM CDT Tue Apr 3 2018 TXZ171>173-183>194-202>209-217>225-228-042000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 255 PM CDT Tue Apr 3 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Severe thunderstorms will be possible along and east of a line from Llano to Kerrville to Uvalde. A strong cold front will move through this afternoon and evening that will bring the potential for severe storms with very large hail, perhaps up to 2 inches in diameter, and straight line winds up to 70 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please report severe weather to local law enforcement or the National Weather Service.
In the hours before
Special weather statement, Apr 3, 6:47 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
647 PM CDT TUE APR 3 2018
TXZ190>192-040030-
Blanco TX-Hays TX-Travis TX-
647 PM CDT TUE APR 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...NORTHWESTERN
TRAVIS AND NORTHEASTERN BLANCO COUNTIES UNTIL 730 PM CDT...
At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cypress Mill, or 10 miles southeast of Round Mountain, moving east at
40 mph.
Dime to penny sized hail and winds in excess of 40 mph will be
possible with this storm.
Locations impacted include...
Austin, Leander, Lakeway, Lago Vista, Bee Cave, Hudson Bend, The
Hills, Cypress Mill, Pedernales Falls State Park, Mansfield Dam,
Jonestown, Briarcliff, Point Venture, Volente and Lost Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 3032 9781 3022 9825 3039 9832 3045 9821
3043 9813 3046 9810 3049 9810 3049 9812
3051 9811 3061 9794
TIME...MOT...LOC 2345Z 250DEG 36KT 3034 9819
TB3Special weather statement, Apr 3, 8:48 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
848 PM CDT TUE APR 3 2018
TXZ209-040215-
Fayette TX-
848 PM CDT TUE APR 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAYETTE COUNTY UNTIL 915
PM CDT...
At 848 PM CDT, Doppler radar was tracking a strong thunderstorm near
Muldoon, or 8 miles southeast of Smithville, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
La Grange, Muldoon, Rabbs Prairie, Swiss Alp, Plum, Rutersville,
Ammannsville, O'Quinn, West Point, Mullins Prairie, Kirtley and
Holman.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 2976 9680 2981 9719 2992 9717 2999 9709
3005 9676
TIME...MOT...LOC 0148Z 272DEG 32KT 2990 9709
MOSpecial weather statement, Apr 3, 8:55 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
855 PM CDT TUE APR 3 2018
TXZ205-207-040230-
Guadalupe TX-Bexar TX-
855 PM CDT TUE APR 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL BEXAR COUNTIES UNTIL 930 PM CDT...
At 855 PM CDT, Doppler radar was tracking a strong thunderstorm over
Terrell Hills, or near San Antonio Int Airport, moving east at 25
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Selma, San
Antonio Int Airport, Randolph AFB, Kirby, Alamo Heights, Windcrest,
Terrell Hills, Olmos Park, St. Hedwig, China Grove, Santa Clara,
Zuehl, Converse, Castle Hills and Martinez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 2938 9855 2956 9852 2960 9832 2959 9831
2962 9826 2964 9815 2941 9816 2938 9819
TIME...MOT...LOC 0155Z 260DEG 20KT 2949 9844
MOLocal storm report, Apr 3, 9:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
927 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 2 ESE KIRBY 29.45N 98.36W
04/03/2018 E1.75 INCH BEXAR TX PUBLIC
QUARTER TO GOLFBALL SIZED HAIL.
&&
OBLocal storm report, Apr 3, 9:34 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 2 SE KIRBY 29.44N 98.36W
04/03/2018 E1.00 INCH BEXAR TX PUBLIC
QUARTER SIZED HAIL BETWEEN KIRBY AND CHINA
GROVE REPORTED BY PUBLIC.
&&
OBLocal storm report, Apr 3, 9:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 1 WNW LA VERNIA 29.36N 98.14W
04/03/2018 E1.00 INCH WILSON TX PUBLIC
QUARTER SIZED HAIL REPORTED FROM PIZZAHUT ON
US HIGHWAY87 AND FM 1346.
&&
OBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:48 PM CDT | Special Weather Statement | EWX | Fayette | 27 min |
| Apr 3, 8:55 PM CDT | Special Weather Statement | EWX | Bexar | 35 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 48 min |
| Apr 3, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.